Skip to main content
eScholarship
Open Access Publications from the University of California

Dermatology Online Journal

Dermatology Online Journal bannerUC Davis

Papulopustular rosacea during nivolumab therapy of metastatic squamous cell esophageal carcinoma

  • Author(s): Gahoonia, Nimrit K;
  • Carrington, Alexis E;
  • Chambers, Cindy J;
  • Sivamani, Raja K
  • et al.
Abstract

We present a 76-year old man who developed papulopustular rosacea after receiving nivolumab treatment for his esophageal carcinoma, metastatic to the lungs. Nivolumab is an emerging cancer therapy whose immune-related adverse events are still not fully recognized and likely underreported. The treatment has been reported to cause a myriad of cutaneous immune-related adverse events. However, nivolumab-induced-papulopustular rosacea has been scarcely reported. Thus, this case presents a clinically important finding that physicians should be aware of when seeing patients on nivolumab therapy.

Main Content
For improved accessibility of PDF content, download the file to your device.
Current View